# SDR A6WA200640404

- Difficulty date: December 7, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 16,830 hours, 14,537 cycles
- Engine: Ge CF343B1
- System (JASC): 3520 · Passenger Oxygen System
- Part: Cover
- Condition: Dislodged
- Location: Oxygen Mask
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

OXYGEN MASKS COVERS FELL FROM SEATS 4 AND 5 (A) AND (C).  RESECURED PSU COVERS AT SEATS 4 AND 5 IAW AMM.  (K)
